# SDR QXEA9902634

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Heat Sheild
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - LEFT HEATSHIELD TO FINGERNAIL ATTACH TABS AT XN280 IS CRACKED ON OUTBOARD TAB.  REPAIRED IAW RD8-54-163 AND DHC-8 SRM 51-40-11.
